# SDR 06FDEA0360

- Difficulty date: January 24, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310
- Aircraft serial: 331
- Aircraft time: 30,424 hours, 13,727 cycles
- Engine: Pwa JT9*
- Engine time: 32,217 hours, 15,207 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Regulator
- Condition: Out Of Adjust
- Location: Nr 1 Oil Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO DUE TO AMBER OIL PRESSURE HIGH LIGHT ON NR 1 ENG.  SWAPED NR 1 AND 2 OIL SIGNAL COND.   R & R NR 1 OIL PRESS SIGNAL CONDITIONER IAW MM 79-33-31  , RAN ENG - NO HELP OIL PRESS AT IDLE STILL 54 PSI.  REINSTALLED ORIGIONAL. R & R NR 1 OIL PRESS TRANSMITTER  IAW MM 79-33-11-4 03 - NO HELP. ADJUSTED NR 1 MAIN OIL PRESS REGULATOR IAW MM 71-00-00-5 03. RAN ENG NR 1, AFTER 5 MIN WARMUP PER MM, OIL PRESS AT IDLE 46PSI.  ALL ENG RUNS PERFORMED IAW JRH CH 5A
